# SDR DALA2016021901423

- Difficulty date: February 18, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 90,011 hours, 12,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT AT BS 1540 BETWEEN S-39L AND S-38L FOUND SHEAR TIE CORROSION AND REPLACED.
